# SDR 29GA2019120600001

- Difficulty date: November 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 38,103 hours, 42,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 827-830
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# N/A REPORT: DURING REPO OF AC TO THE LINE , DAMAGE  OCCURED TO THE RH SIDE ABOVE FIN. CORRECTIVE ACTION: PERFORMED REPAIR TO FRAME STATION 827 AND SKIN IAW EO 340B-5390-2019-001 ALL CHECKS GOOD
